Strong unique continuation for an elasticity system with residual stress

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In this paper we prove the strong unique continuation property for an elasticity system with small residual stress. This system is not isotropie due to the existence of the residual stress. Therefore, it is impossible to reduce the principal part of the system to uncoupled Laplacian operators as we have for the isotropic elasticity system. Also, the coefficients of the system are allowed to have some singularities. The proof of the main theorem is based on Carleman estimates with singular weights.

Original languageEnglish
Pages (from-to)557-582
Number of pages26
JournalIndiana University Mathematics Journal
Volume53
Issue number2
DOIs
Publication statusPublished - 2004 Jul 12

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this